TITLE

Tremor: a newly described adverse event with long-term itraconazole therapy

AUTHOR(S)
Lestner, Jodi M.; Denning, David W.
PUB. DATE
March 2010
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Mar2010, Vol. 81 Issue 3, p327
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Itraconazole is a widely prescribed triazole antifungal drug, often given for long periods. The authors report five cases of tremor related to itraconazole therapy, which occurred within 1e12 months of initiating treatment and resolved gradually following itraconazole withdrawal.
ACCESSION #
48406954

 

Related Articles

  • Nortriptyline intoxication induced by terbinafine. Van Der Kuy, P-H M.; Hooymans, P. M. // BMJ: British Medical Journal (International Edition);02/07/98, Vol. 316 Issue 7129, p441 

    Presents a case of nortriptyline intoxication secondary to terbinafine treatment. Common symptoms experienced by the patient after taking nortriptyline treatment for several months; Effect of increased nortriptyline concentration on the patient; Potential dangers of nortriptyline and...

  • Voriconazole.  // Reactions Weekly;9/8/2012, Issue 1418, p45 

    The article describes the case of three patients who developed various toxicities, including elevated liver enzyme levels, polyneuropathy, blurred vision and vomiting, after receiving oral voriconazole for pulmonary aspergillosis.

  • Voriconazole.  // Reactions Weekly;Aug2014, Vol. 1515 Issue 1, p183 

    The article discusses two case studies about the development of blurred vision following the administration of the antifungal agent voriconazole.

  • Micafungin.  // Reactions Weekly;Feb2015, Vol. 1538 Issue 1, p164 

    The article presents a case study of a 7-year-old boy developed falsely elevated plasma-free hemoglobin and undetectable antifactor Xa level due to acute hyperbilirubinaemia from hepatic dysfunction following micafungin adminstration.

  • Fungicidal Activity of Azole Antifungal Agents. Majoros, L.; Kardos, G. // Anti-Infective Agents in Medicinal Chemistry;2008, Vol. 7 Issue 2, p118 

    Treatment of invasive fungal infections with fungicidal antifungal agents is desirable in some clinical situations, particularly in the immunocompromised. However, there are a limited number of fungicidal drugs and most have undesirable side effects. Applicability of amphotericin B and its...

  • Itraconazole.  // Reactions Weekly;5/22/2010, Issue 1302, p31 

    The article describes the clinical cases of five patients who developed tremors while under itraconazole capsules treatment regimen. The patients were diagnosed with either pulmonary aspergillosis, aspergilloma, allergic bronchopulmonary aspergillosis (ABPA) or eosinophilic fungal...

  • Torsades de pointes in a patient receiving fluconazole for cerebral cryptococcosis. McMahon, James H.; Grayson, M. Lindsay // American Journal of Health-System Pharmacy;4/1/2008, Vol. 65 Issue 7, p619 

    Purpose. A case of torsades de pointes associated with fluconazole use is described. Summary. A 68-year-old woman with a history of hypertension treated with 2.5 mg of indapamide for 16 months sought medical treatment after having two falls 1 month apart. A computed tomography scan and...

  • Fluconazole/ketoconazole.  // Reactions Weekly;May2014, Vol. 1501 Issue 1, p22 

    An abstract of the article "Risk of oral antifungal agent-induced liver injury in Taiwanese," by W.-Y. Kao and colleagues is presented.

  • Caspofungin/micafungin.  // Reactions Weekly;Apr2015, Vol. 1545 Issue 1, p69 

    The article discusses a study published in the June 2014 issue of "Epidemiologie, Mikrobiologie, Imunologie" that reported a case of Candida albicans resistance, coagulopathy and multi-organ failure in a 17-year-old girl during treatment with caspofungin and micafungin, and subsequently died.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics